Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 22, Number 3, 1997

Poisson and symplectic structures on Lie algebras. I
pp. 191-211(21)
Authors: Alekseevsky, D. V.; Perelomov, A. M.

Favourites:
ADD
Favourites:
ADD

Grassmannian and chiral anomaly
pp. 219-244(26)
Authors: Booss-Bavnbek, B.; Morchio, G.; Strocchi, F.; Wojciechowski, K. P.

Favourites:
ADD

Nijenhuis tensors and Lie algebras
pp. 245-254(10)
Authors: Migliorini, M.; Tomassini, A.

Favourites:
ADD

Space of conformal blocks in 4D WZW Theory
pp. 255-258(4)
Author: Nakashima, T.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more